# SDR SWIA200921801

- Difficulty date: February 2, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 22,631 hours, 30,610 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CARGO DOOR ENTRANCE FLOORBEAM CRACKED.  REPAIRED WEB PER SRM.
